Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SCHMIDT WH")

Results 1 to 16 of 16

  • Page / 1
Export

Selection :

  • and

STRONG CONSISTENCY OF VARIANCE ESTIMATION AND ASYMPTOTIC THEORY FOR TESTS OF THE LINEAR HYPOTHESIS IN MULTIVARIATE LINEAR MODELS.SCHMIDT WH.1976; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1976; VOL. 7; NO 5; PP. 701-705; ABS. ALLEM. RUSSE; BIBL. 10 REF.Article

NORMAL THEORY APPROXIMATIONS TO TESTS FOR LINEAR HYPOTHESESSCHMIDT WH.1979; MATH. OPER.-FORSCH. STATIST., STATIST.; DDR; DA. 1979; VOL. 10; NO 3; PP. 353-366; ABS. GER/RUS; BIBL. 10 REF.Article

TESTING HYPOTHESES IN NONLINEAR REGRESSIONS (WITH DISCUSSIONS)SCHMIDT WH.1982; MATH. OPERATIONSFORSCH. STAT., SER. STAT.; ISSN 0323-3944; DDR; DA. 1982; VOL. 13; NO 1; PP. 3-19; ABS. GER/RUS; BIBL. 11 REF.Article

NOTWENDIGE OPTIMALITAETSBEDINGUNGEN FUER PROZESSE MIT ZEITVARIABLEN INTEGRALGLEICHUNGEN IN BANACH-RAEUMEN = CONDITIONS NECESSAIRES D'OPTIMALITE POUR DES PROCESSUS GOUVERNES PAR DES EQUATIONS INTEGRALES VARIABLES DANS LE TEMPS, DANS L'ESPACE DE BANACHSCHMIDT WH.1980; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1980; VOL. 60; NO 11; PP. 595-608; ABS. ENG/RUS; BIBL. 13 REF.Article

DURCH INTEGRALGLEICHUNGEN BESCHRIEBENE OPTIMALE PROZESSE MIT NEBEN-BEDINGUNGEN IN BANACHRAEUMEN, NOTWENDIGE OPTIMALITAETSBEDINGUNGEN = PROCESSUS OPTIMAL DECRIT PAR DES EQUATIONS INTEGRALES, AVEC DES CONDITIONS DANS L'ESPACE DE BANACH - CONDITIONS NECESSAIRES D'OPTIMALITESCHMIDT WH.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 2; PP. 65-75; ABS. ENG/RUS; BIBL. 10 REF.Article

ASYMPTOTIC RESULTS FOR ESTIMATION AND TESTING VARIANCES IN REGRESSION MODELSSCHMIDT WH.1979; MATH. OPER.-FORSCH. STATIST., STATIST.; DDR; DA. 1979; VOL. 10; NO 2; PP. 209-236; ABS. GER/RUS; BIBL. 12 REF.Article

ASYMPTOTIC NORMALITY OF LEAST-SQUARE ESTIMATORS IN MULTIVARIATE SINGULAR LINEAR MODELS.SCHMIDT WH.1975; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1975; VOL. 6; NO 2; PP. 285-299; ABS. ALLEM. RUSSE; BIBL. 11 REF.Article

ASYMPTOTIC OPTIMALITY OF ESTIMATORS IN MULTIVARIATE LINEAR MODELS.SCHMIDT WH.1975; MATH. OPER.-FORSH. STATIST.; DTSCH.; DA. 1975; VOL. 6; NO 5; PP. 713-731; ABS. ALLEM. RUSSE; BIBL. 1 P. 1/2Article

CONTRIBUTIONS TO ASYMPTOTIC THEORY IN REGRESSION MODELS WITH LINEAR COVARIANCE STRUCTURESCHMIDT WH; THRUM R.1981; MATH. OPERATIONSFORSCH. STAT., SER. STAT.; ISSN 0323-3944; DDR; DA. 1981; VOL. 12; NO 2; PP. 243-269; ABS. GER/RUS; BIBL. 37 REF.Article

ASYMPTOTIC RESULTS ON NONLINEAR APPROXIMATION OF REGRESSION FUNCTIONS AND WEIGHTED LEAST SQUARESBUNKE H; SCHMIDT WH.1980; MATH. OPER.-FORSCH. STATIST., STATIST.; DDR; DA. 1980; VOL. 11; NO 1; PP. 3-22; ABS. GER/RUS; BIBL. 27 REF.Article

ESTIMATING THE COVARIANCE MATRIX OF THE RANDOM COMPONENTS IN THE MIXED MODEL. APPROPRIATE TO SINGLE SAMPLE REPEATED MESURES DATASCHMIDT WH; SCHEIFLEY V.1973; AMER. EDUC. RES. J.; U.S.A.; DA. 1973; VOL. 10; NO 2; PP. 125-135; BIBL. 10 REF.Serial Issue

A SURVEY OF MANAGERIAL INTERESTS WITH RESPECT TO CONFLICT.THOMAS KW; SCHMIDT WH.1976; ACAD. MANAG. J.; U.S.A.; DA. 1976; VOL. 19; NO 2; PP. 315-318; BIBL. 2 REF.Article

BERRY ESSEEN TYPE BOUNDS FOR NONLINEAR MODELSMAUERSBERGER R; SCHMIDT WH.1980; MATH. OPER.-FORSCH. STATIST., STATIST.; DDR; DA. 1980; VOL. 11; NO 4; PP. 465-473; ABS. GER/RUS; BIBL. 10 REF.Article

WEIGHTED COMBINATION OF PRIOR AND SAMPLE INFORMATION AND PARAMETER ESTIMATION.BUNKE H; HENNIG C; SCHMIDT WH et al.1976; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1976; VOL. 7; NO 5; PP. 665-672; ABS. ALLEM. RUSSE; BIBL. 5 REF.Article

RESPONSES TO CURRICULUM PRESSURES: A POLICY-CAPTURING STUDY OF TEACHER DECISIONS ABOUT CONTENTFLODEN RE; PORTER AC; SCHMIDT WH et al.1981; J. EDUC. PSYCHOL.; ISSN 0022-0663; USA; DA. 1981; VOL. 73; NO 2; PP. 129-141; BIBL. 19 REF.Article

PRACTICAL SIGNIFICANCE IN PROGRAM EVALUATIONPORTER AC; SCHMIDT WH; FLODEN RE et al.1978; AMER. EDUC. RES. J.; USA; DA. 1978; VOL. 15; NO 4; PP. 529-539; BIBL. 2 P.Article

  • Page / 1